# SDR AWXA200300016

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 10,693 hours, 4,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Inoperative
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING TO GATE,  ARRIVING, BRAKES WERE GRABBING AND RELEASING ALMOST UNCONTROLLABLY.  MAINTENANCE PERFORMED A BITE CHECK ON BRAKE STEERING CONTROL UNIT (BSCU) 1 AND 2 AND FOUND NO FAULTS. RESET BSCU 1 AND 2 IAW AMM 32-42-00-810-912. BRAKING FUNCTIONS NORMAL DURING MAINTENANCE TAXI. NO GRABBING FELT IN A/C OR RUDDER PEDALS. SUBSEQUENT TROUBLESHOOTING REVEALED THAT ALL 4 BRAKES WERE BLED OF AIR IAW TROUBLE SHOOTING MANUAL AMM 32-42-00-810-912.
